SIA OpenIR
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
H-infinity Control of Network-Based Systems with Packet Disordering and Packet Loss Compensation 期刊论文
MATHEMATICAL PROBLEMS IN ENGINEERING, 2013, 卷号: 2013, 页码: 1-9
Authors:  Li JN(李金娜);  Wei LF(魏立峰);  Liu C(刘超);  Yu HB(于海斌)
View  |  Adobe PDF(1556Kb)  |  Favorite  |  View/Download:346/48  |  Submit date:2013/10/05
Linear Matrix Inequalities  Mathematical Models  Packet Loss